Seminar talk, 8 December 2010: Difference between revisions

From Geometry of Differential Equations
Jump to navigation Jump to search
No edit summary
No edit summary
Line 6: Line 6:
| references = Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the <math>(2+1)</math>-dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. '''34''' (1993) 3507-3517 [http://dx.doi.org/10.1063/1.530040 doi:10.1063/1.530040]
| references = Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the <math>(2+1)</math>-dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. '''34''' (1993) 3507-3517 [http://dx.doi.org/10.1063/1.530040 doi:10.1063/1.530040]


Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. '''115''' 375-419, [http://dx.doi.org/10.1007/BF01218017 doi:10.1007/BF01218017], [http://projecteuclid.org/euclid.cmp/1104160997 http://projecteuclid.org/euclid.cmp/1104160997]
Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. '''115''' (1988) 375-419, [http://dx.doi.org/10.1007/BF01218017 doi:10.1007/BF01218017], [http://projecteuclid.org/euclid.cmp/1104160997 http://projecteuclid.org/euclid.cmp/1104160997]


Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. II, Commun. Math. Phys. '''116''' (1988) 449-474, [http://dx.doi.org/10.1007/BF01229203 http://dx.doi.org/10.1007/BF01229203] [http://projecteuclid.org/euclid.cmp/1104161422 http://projecteuclid.org/euclid.cmp/1104161422]
Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. II, Commun. Math. Phys. '''116''' (1988) 449-474, [http://dx.doi.org/10.1007/BF01229203 http://dx.doi.org/10.1007/BF01229203] [http://projecteuclid.org/euclid.cmp/1104161422 http://projecteuclid.org/euclid.cmp/1104161422]

Revision as of 19:17, 1 December 2010

Speaker: Valentina Golovko

Title: Integrability and Hamiltonian formalism in dimensions

Abstract:
The talk will discuss the construction of recursion operators and Hamiltonian formalism in dimensions by examples of KP and DS (Davey-Stewartson) equations, -AKNS hierarchy, as well as the classification of scalar evolutionary integrable equations in dimensions.

References:
Athorne C. and Dorfman I.Ya. The Hamiltonian structure of the -dimensional Ablowitz-Kaup-Newell-Segur hierarchy, J. Math. Phys. 34 (1993) 3507-3517 doi:10.1063/1.530040

Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. I, Commun. Math. Phys. 115 (1988) 375-419, doi:10.1007/BF01218017, http://projecteuclid.org/euclid.cmp/1104160997

Fokas A.S. and Santini P.M. Recursion operators and bi-Hamiltonian structures in multidimensions. II, Commun. Math. Phys. 116 (1988) 449-474, http://dx.doi.org/10.1007/BF01229203 http://projecteuclid.org/euclid.cmp/1104161422

Novikov V.S. and Ferapontov E.V. On the classification of scalar evolutionary integrable equations in dimensions, arXiv:1011.2145